RUS
ENG
Full version
JOURNALS
// Fundamentalnaya i Prikladnaya Matematika
// Archive
Fundam. Prikl. Mat.,
2012
Volume 17,
Issue 8,
Pages
13–19
(Mi fpm1466)
This article is cited in
2
papers
Determinability of a completely decomposable block-rigid torsion-free Abelian group by its automorphism group
V. K. Vildanov
Nizhny Novgorod State Pedagogical University
Abstract:
In this paper, we consider the question of determinability of an Abelian group by its automorphism group in the class of completely decomposable block-rigid torsion-free Abelian groups.
UDC:
512.541
Fulltext:
PDF file (107 kB)
References
Cited by
English version:
Journal of Mathematical Sciences (New York), 2014,
197
:5,
590–594
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025